Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 126398, 9 pages
http://dx.doi.org/10.1155/2014/126398
Research Article

Numerical Simulation of Soil Water Movement under Subsurface Irrigation

Department of Applied Mathematics, Xi’an University of Technology, Xi’an 710048, China

Received 30 April 2014; Revised 14 July 2014; Accepted 14 July 2014; Published 3 August 2014

Academic Editor: Kim M. Liew

Copyright © 2014 Xinqiang Qin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinqiang Qin, Xianbao Duan, Lijun Su, Xiaoqin Shen, and Gang Hu, “Numerical Simulation of Soil Water Movement under Subsurface Irrigation,” Mathematical Problems in Engineering, vol. 2014, Article ID 126398, 9 pages, 2014. https://doi.org/10.1155/2014/126398.